# SDR ASOA02588

- Difficulty date: November 10, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT, THE LT PROPELLER SPEED REACHED 101.2 PERCENT IN A STEADY STATE.  THE CREW SET THE PROPELLER SPEED TO 85 PERCENT FOR CRUISE AND THE PROPELLER SPEED BECAME NORMAL.  FLIGHT IDLE WAS SELECTED AND THE PROPELLER WAS FEATHERED.  THE AIRCRAFT DIVERTED AND LANDED SAFELY.   MAINTENANCE RAN THE LEFT ENGINE FOR 45 MINUTES AND THE PROPELLER SPEED NEVER EXCEEDED 100.8 PERCENT ON EITHER ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
